# SDR ASAA2021020534051

- Difficulty date: February 5, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 27,613 hours, 8,865 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Faulty
- Location: Aux
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUX PITOT LIGHT ILLUMINATED IN FLIGHT. GROUNDED - YES. PERFORMED B737-900 FIM 30-31 TASK 801 AND FOUND AUX PITOT PROBE AT FAULT. REMOVED AND REPLACED AUX PITOT PROBE PER B737-900 AMM 34-11-01. PERFORMED GOOD OPS TEST AND LEAK TEST OF AUX PITOT PROBE PER AMM 34-11-01-400-801.
